# SDR R61A201507280472

- Difficulty date: July 28, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 22,499 hours, 17,546 cycles
- Engine: Ge CF34*
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 10012463
- Part serial: 2007100201
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 10,837 hours, 8,046 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW RECEIVED A BLEED 1 LEAK MESSAGE.  CREW RAN QRH, WHICH INSTRUCTED CREW TO DESCEND TO 10000 FT AND DEPRESSURIZE THE CABIN.  CREW DECLARED AN EMERGENCY. PASSENGERS DID NOT BRACE AND CREW LANDED WITHOUT INCIDENT.  ACFT WAS FLOWN VIA MAINTENANCE FERRY WHERE MAINTENANCE TROUBLESHOT, REMOVED NAPRSOV ON BLEED NR 2 SYSTEM ALONG WITH ODS LOOP 3 ON BLEED NR 1 SYS.  ACFT IS GOOD FOR SERVICE.
